# SDR WX0A071080

- Difficulty date: January 16, 2012
- Submitted: January 27, 2012
- Operation: Air carrier
- Aircraft: N411NV
- Make and model: Doug MD 83
- Aircraft serial: 53245
- System (JASC): 2910 · Hydraulic System, Main
- Part: Control Valve
- Condition: Leaking
- Location: Thrust Reverser
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW PERSONNEL REPORTED SMOKE IN THE CABIN AFTER TURNING ON APU AIR AT THE GATE.  MAINTENANCE DEPARTMENT PERSONNEL INSPECTED AND FOUND HYD FLUID LEAKING FROM LEFT REVERSER CONTROL VALVE INJESTED INTO APU INLET CAUSING SMOKE IN CABIN THROUGH THE AIR SYSTEM.  RESECURED NUT ON VALVE, LEAK CHECK GOOD IAW AMM 78-31-03.  AIRCRAFT RETURNED TO SERVICE.
